# SDR ASOA201702081157

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319861
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL AREA, UPPER CAP ANGLE CORRODED. REMOVED SERVICE DOOR LOWER SILL UPPER CAP ANGLE, RECEIVED AND DRILLED UP NEW CAP ANGLE THEN INSTALLED IAW SRM 51-42-06-001-001 A01 AND 51-40-11-001-001 A01. CLASSIFIED AS MINOR REPAIR.
